Translator Disclaimer
September, 2003 A Computer Algebra Solution to a Problem in Finite Groups
Gert-Martin Greuel
Rev. Mat. Iberoamericana 19(2): 413-424 (September, 2003).

Abstract

We report on a partial solution of the conjecture that the class of finite solvable groups can be characterised by 2-variable identities. The proof requires pieces from number theory, algebraic geometry, singularity theory and computer algebra. The computations were carried out using the computer algebra system SINGULAR.

Citation

Download Citation

Gert-Martin Greuel. "A Computer Algebra Solution to a Problem in Finite Groups." Rev. Mat. Iberoamericana 19 (2) 413 - 424, September, 2003.

Information

Published: September, 2003
First available in Project Euclid: 8 September 2003

zbMATH: 1071.20025
MathSciNet: MR2023193

Subjects:
Primary: 11, 13, 14, 20

Rights: Copyright © 2003 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.19 • No. 2 • September, 2003
Back to Top